# SDR SWIA2020020748334

- Difficulty date: December 30, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-2 AFT I/B SIDE ROLLER WORN. (PN: CC670-12027-3)   (C-CHECK) RO 2/05/2020   REMOVED AND REPLACED WORN LH SLAT TRACK 2-2 AFT I/B SIDE ROLLER WITH NEW. (PN: CC670-12027-3), REF CRJ700 AMM'S. ALL CHECKS GOOD, SEE CONTINUATION FOR FURTHER DETAILS.
